# SDR REXA2012122101812

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 26,005 hours, 22,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOP.  REMOVED AND REPLACED NR 1, 2 AND 4 EMERGENCY BATTERIES IAW AMM 33-51-04, OPS CHECK OK FOR SERVICE.
